Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 22, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Aug 15, 2007, 3:07 PM PDT. It took effect at Aug 16, 2007, 12:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 15, 2007, 3:07 PM PDT (22:07 UTC)
- In effect from
- Aug 16, 2007, 12:00 PM PDT
- Expired
- Aug 16, 2007, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 152207 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 307 PM PDT WED AUG 15 2007 NVZ451-160615- /O.UPG.KLKN.FW.A.0017.070816T1900Z-070817T0400Z/ /O.NEW.KLKN.FW.W.0022.070816T1900Z-070817T0400Z/ HUMBOLDT COUNTY- 307 PM PDT WED AUG 15 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY A LOW PRESSURE SYSTEM APPROACHING THE PACIFIC NORTHWEST COAST WILL BRING BREEZY CONDITIONS TO HUMBOLDT COUNTY THURSDAY AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-455-160400- /O.CON.KLKN.FW.W.0021.000000T0000Z-070816T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- 307 PM PDT WED AUG 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR DRY LIGHTNING... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
5 follow-up statements
000 WWUS85 KLKN 160356 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 848 PM PDT WED AUG 15 2007 NVZ452-455-160500- /O.EXP.KLKN.FW.W.0021.000000T0000Z-070816T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- 848 PM PDT WED AUG 15 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR DRY THUNDERSTORMS... THIS RED FLAG WARNING CANCELLATION IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. THUNDERSTORMS HAVE DIMINISHED ACROSS EASTERN NEVADA THIS EVENING. $$ NVZ451-161500- /O.CON.KLKN.FW.W.0022.070816T1900Z-070817T0400Z/ HUMBOLDT COUNTY- 848 PM PDT WED AUG 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY A LOW PRESSURE SYSTEM APPROACHING THE PACIFIC NORTHWEST COAST WILL BRING BREEZY CONDITIONS TO HUMBOLDT COUNTY THURSDAY AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WHITWORTH
000 WWUS85 KLKN 161354 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 654 AM PDT THU AUG 16 2007 NVZ451-170200- /O.CON.KLKN.FW.W.0022.070816T1900Z-070817T0400Z/ HUMBOLDT COUNTY- 654 AM PDT THU AUG 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND HIGH HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY A LOW PRESSURE SYSTEM APPROACHING THE PACIFIC NORTHWEST COAST WILL BRING BREEZY CONDITIONS TO HUMBOLDT COUNTY THIS AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KLKN 161437 CCA RFWLKN RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE ELKO NV 735 AM PDT THU AUG 16 2007 NVZ451-170300- /O.COR.KLKN.FW.W.0022.070816T1900Z-070817T0400Z/ HUMBOLDT COUNTY- 735 AM PDT THU AUG 16 2007 CORRECTED HEADLINE ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY A LOW PRESSURE SYSTEM APPROACHING THE PACIFIC NORTHWEST COAST WILL BRING BREEZY CONDITIONS TO HUMBOLDT COUNTY THIS AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
000 WWUS85 KLKN 162202 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 302 PM PDT THU AUG 16 2007 NVZ451-170400- /O.CON.KLKN.FW.W.0022.000000T0000Z-070817T0400Z/ HUMBOLDT COUNTY- 302 PM PDT THU AUG 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL BRING BREEZY CONDITIONS TO HUMBOLDT COUNTY THROUGH THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
000 WWUS85 KLKN 170355 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 855 PM PDT THU AUG 16 2007 NVZ451-170500- /O.EXP.KLKN.FW.W.0022.000000T0000Z-070817T0400Z/ HUMBOLDT COUNTY- 855 PM PDT THU AUG 16 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS HUMBOLDT COUNTY WILL EXPIRE AT 9 PM PDT THIS EVENING...AS WINDS HAVE DIMINISHED BELOW CRITICAL LEVELS. $$ ROOD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Aug 15, 2:30 PM PDT, 37 minutes earlier.
Area forecast discussion, Aug 15, 2:30 PM PDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 230 PM PDT WED AUG 15 2007 .SYNOPSIS...A THREAT OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE ACROSS EASTERN AND CENTRAL NEVADA THROUGH SATURDAY THEN DRIER AIR OUT OF THE WEST WILL PUSH MOISTURE OUT OF THE AREA. && .SHORT TERM...ALREADY HAD A FEW LIGHTNING STRIKES ACROSS ELKO AND WHITE PINE COUNTIES AND WITH SEVERAL MORE HOURS OF HEATING EXPECT TO SEE AN INCREASE IN ACTIVITY. AS UPPER LOW OFF THE PAC NW COAST MOVES CLOSER TO SHORE INCREASING SWLY WINDS WILL BEGIN TO PUSH MOISTURE TO THE EAST ON THURSDAY WITH MAIN ACTIVITY OVER ERN ELKO AND WHITE PINE COUNTY. THIS TREND WILL CONTINUE ON FRIDAY WITH TSTM COVERAGE LIMITED TO CNTRL NV AND FAR ERN ELKO CNTY NEAR THE UT BORDER. WITH UPPER LOW APPROACHING THE COAST WINDS WILL PICK UP ON THURSDAY ESPECIALLY OVER NWRN NV WHERE BREEZY CONDITIONS ARE EXPECTED. CEC .LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY...LONG RANGE MODELS IN GOOD AGREEMENT THIS WEEKEND AND INTO NEXT WEEK...SHOWING MID TO UPPERLEVEL FLOW VEERING MORE OUT OF THE WEST THROUGH THE PERIOD. MODELS SHOW MORE IN THE WAY OF ZONAL FLOW BY NEXT WEEK WITH UPPERLEVEL RIDGE...WHICH HAS BEEN SEMIPERMANENT OVER THE SOUTHWEST U.S. NEARLY ALL SUMMER LONG...WEAKENING AS WEAK TROUGHS OF LOW PRESSURE START TO PENETRATE MORE INLAND ALONG THE WEST COAST. GFS SHOWS A SERIES OF PACIFIC FRONTS PUSHING THROUGH NRN NV NEXT MONDAY AND WEDNESDAY WITH SOME COOLER AIR AND POSSIBLY A FEW SHOWERS AND TSTORMS OVER NRN NV. TEMPS EXPECTED TO LOWER INTO THE MID TO UPPER 80S WITH MODELS SUPPORTING PERIODS OF WINDY CONDITIONS BY SUNDAY AFTERNOON AS COLD FRONT...AND ASSOCIATED UPPERLEVEL ENERGY PUSH INTO THE AREA. LOWERED MAX TEMPS A FEW DEGS NEXT WEEK...BUT STILL KEPT THEM ABOVE MOS. KEPT TSTORMS IN THE FORECAST SATURDAY WITH REMNANT LOW TO MIDLEVEL MOISTURE REMAINING OVER ERN NV BEFORE UPPERLEVEL TROUGH SLIDES EAST OVER THE WEST COAST ON SUNDAY...OTHERWISE KEPT THE REST OF THE FORECAST DRY FOR NOW DUE TO UNCERTAINTY WITH TIMING AND PLACEMENT OF PACIFIC TROUGHS NEXT WEEK. TT && .AVIATION...MIDLEVEL MOISTURE AND SOME INSTABILITY MAY PRODUCE ISOLD THUNDERSTORMS IN THE VICINITY OF KELY AND KEKO THIS AFTERNOON AND INTO THIS EVENING. LITTLE RAINFALL IS EXPECTED WITH THESE STORMS...ALTHOUGH A BRIEF PERIOD OF GUSTY WINDS UP TO 35 MPH IS POSSIBLE. && .FIRE WEATHER...ALREADY HAD A FEW LIGHTNING STRIKES ACROSS ELKO AND WHITE PINE COUNTIES AND WITH SEVERAL MORE HOURS OF HEATING EXPECT TO SEE AN INCREASE IN ACTIVITY. THEREFORE WILL CONTINUE WITH THE RED FLAG WARNING UNTIL 9 PM. AS UPPER LOW OFF THE PAC NW COAST MOVES CLOSER TO SHORE INCREASING SWLY WINDS WILL BEGIN TO PUSH MOISTURE TO THE EAST ON THURSDAY WITH MAIN ACTIVITY OVER ERN ELKO AND WHITE PINE COUNTIES WHERE COVERAGE WILL BE MAINLY ISOLATED. THIS DRYING TREND WILL CONTINUE ON FRIDAY WITH TSTM COVERAGE LIMITED TO CNTRL NV AND FAR ERN ELKO CNTY NEAR THE UT BORDER. WITH UPPER LOW APPROACHING THE COAST WINDS WILL PICK UP ON THURSDAY ESPECIALLY OVER NWRN NV WHERE BREEZY CONDITIONS ARE EXPECTED SO WILL UPGRADE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ZONE 451. ON FRIDAY PRESSURE GRADIENTS WEAKEN A LITTLE SO WINDS WILL NOT BE AS STRONG BUT WILL STILL SEE GUSTS APPROACHING 30 MPH ACROSS HUMBOLDT COUNTY. CEC && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR DRY LIGHTNING ZONES 452 AND 455 UNTIL 9 PM TONIGHT RED FLAG WARNING ZONE 451 FROM 12 PM TO 9 PM THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 9:01 AM PDT | Red Flag Warning | LKN | 12 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.